MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCOLADE? SR; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ACCOLADE? SR; PACEMAKER
Model Number L300
Medical Device Problem Codes High impedance (1291); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker displayed a red call doctor alert.Additionally, it was found that this device and the communicator for the patient could not establish a connection.At this time, the reason for the alert remains unknown.This device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this pacemaker displayed a red call doctor alert.Additionally, it was found that this device and the communicator for the patient could not establish a connection.At this time, the reason for the alert remains unknown.This device remains in service.No adverse patient effects were reported.Additional information was obtained stating this pacemaker system exhibited a lead safety switch (lss) due to pacing impedance measurements greater than 3000 ohms on the right ventricular (rv) lead.It was noted that the rv lead is not a boston scientific product.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information was added to the following fields: b5: describe event or problem field.F10: device codes.If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
ACCOLADE? SR
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24533658
Report Number2124215-2026-12624
Device Sequence Number10393625
Product Code LWP
UDI-Device Identifier00802526559150
UDI-Public(01)00802526559150(17)190627
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification,Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/27/2019
Device Model NumberL300
Device Catalogue NumberL300
Device Lot Number718259
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/06/2026
05/20/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date03/09/2026
05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale